Journal of Mathematics of Kyoto University

The Lax-Phillips scattering approach and singular perturbations of Schrödinger operator homogeneous with respect to scaling transformations

Sergei Kuzhel and Uliya Moskalyova

Full-text: Open access

Abstract

Spectral and scattering properties of positive self-adjoint operators that correspond to singular perturbations of the Schrödinger operator homogeneous with respect to the scaling transformations are investigated by a method based on the Lax-Phillips ideas in scattering theory.

Article information

Source
J. Math. Kyoto Univ., Volume 45, Number 2 (2005), 265-286.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281990

Digital Object Identifier
doi:10.1215/kjm/1250281990

Mathematical Reviews number (MathSciNet)
MR2161692

Zentralblatt MATH identifier
1101.47007

Subjects
Primary: 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx]
Secondary: 35P25: Scattering theory [See also 47A40]

Citation

Kuzhel, Sergei; Moskalyova, Uliya. The Lax-Phillips scattering approach and singular perturbations of Schrödinger operator homogeneous with respect to scaling transformations. J. Math. Kyoto Univ. 45 (2005), no. 2, 265--286. doi:10.1215/kjm/1250281990. https://projecteuclid.org/euclid.kjm/1250281990


Export citation